Man dies in Delta state after reportedly taking tablets of Tramadol

An unidentified young man in his mid 20s from Abraka community, Ethiope East local government area of Delta state, was confirmed dead after ingesting a drug substance suspected to be Tramadol. Sources said that the deceased, who slumped in front of his shop along Abraka/Eku expressway, had been a regular user of Tramadol, Vanguard reports. 
He was rushed to the hospital where he died. 

According to a medical staff of the General Hospital, Abraka where the deceased was rushed to for medical attention, the man was rushed to the hospital half dead in a commercial tricycle.

The medical staff who craved anonymity, said: “Those who rushed him to the hospital said, after taking the drug, he started vomiting, went into a sudden seizure after which he slumped and started foaming from his mouth. He was brought in too late as he had already gone into coma and was confirmed dead on arrival.” 

It was previously reported that a Junior Secondary School 2 student died hours after consuming 10 tablets of Tramadol in Ohafia, Arochukwu local government in Abia state. The death of this male student was reported by a commandant of the National Drug Law Enforcement Agency (NDLEA), Akindele Akingbade. He disclosed this while delivering a lecture at the office of the senior special assistant to Governor Okezie Ikpeazu. Akingbade further disclose that the late pupil abused the tablets in order to enhance his performance during the school’s inter-house sports competition. He died shortly after consuming the drug. 

Share:

No comments:

Post a Comment

Contact us

Email: respect.blues50@gmail.com Call us: +(234)8160447805

Popular Posts

Labels

Blog Archive

Recent Posts

Advert